# SDR DL757951844

- Difficulty date: April 18, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N638DL
- Make and model: Boeing 757232
- Aircraft serial: 23761
- System (JASC): 5754 · Leading Edge Devices
- Part: Te Wedge
- Part number: 114N4002148A
- Condition: Delaminated
- Location: Nr 10 Te Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SHOP INSPECTION, RT WING NR 10 L/E SLAT WAS FOUND WITH DELAMINATION TO THE T/E WEDGE.  REPLACED WEDGE PER SRM 57-43-02.
